Skin crawling? from meds?

Discussion in 'Fibromyalgia Main Forum' started by Jen F, Jul 7, 2003.

  1. Jen F

    Jen F New Member

    Having mild "skin crawling"

    Keep thinking an ant is on my arm or in my hair, or that I have a loose hair wafting on my arm tickling me.

    Percoset?

    I had a skin reaction to codeine and the percoset also seems to make my skin sensitive, but haven't had the crawling before.

    Maybe there was and is an ant. If so, it's currently down my shirt. :)

    jen
  2. Jen F

    Jen F New Member

    as soon as i started taking the tylenol 3. Coincidence? I think not. and now the percoset. my fingertips feel dry and sensitive

    What meds are you on?

    thanks for quick response. Nice to know I'm not the only one. I think docs haven't seen someone like me yet. With all my reactions to things...
  3. Raemon

    Raemon New Member

    Hi Jen

    I get a similar ‘creepy crawly’ sensation over my skin.

    I believe that my symptoms ares linked to leaky gut syndrome which is intestinal permeability caused by parasites, alcohol or toxins or a number of factors. What happens is that food goes through to your blood stream not fully digested and that’s why you feel the invader as an itch or insect that moves around your skin. I find that taking l-glutamine helps me with this as it heals up the gut. However you may never eradicate the problem unless the underlying cause is treated.

    Alternatively itching can be caused by a reaction to drugs used in the blood stream or liver damage.

    All the best

    Ray
  4. Mikie

    Mikie Moderator

    And when they break, they release histamine. Seems people with our illnesses have cells which break more easily. When the histamine is released, it causes itching and that creepy/crawly feeling. Children's Benadryl is excellent for this. A small dose during the day will keep the itching down without making one sleepy and a larger dose at night helps with sleep.

    Love, Mikie
  5. franners

    franners New Member

    Yep, here too.. It was diagnosed as paresthesia and I take neurontin for that and pain.. It has settled down..
    Do consult your doc. You never know and we are all the same but different in so many ways.
    Good luck and God bless
    Fran
  6. pam_d

    pam_d New Member

    And I'm not on meds, this seems to be very common with fibro. For me, it goes in phases---I might feel it a lot for a couple of weeks, and then not at all for a while.

    I know those invisible ants well!

    Hugs,
    Pam
  7. gwtwdebbi

    gwtwdebbi New Member

    but not so sure any more. I have had several medications changed recently since I have had that itchy/burny sensation and the feeling as if bugs were crawling all over me. But the change in the medication has not changed the symptoms. I think it is the DD and it is now affecting our sensativity to the skin. I have also taken the benedryl to help the sensations. It helps a bit. I just continue to be itchy though!
  8. rasyte

    rasyte New Member

    Yep, I get this too. Most of the time on my arms and legs and feet. Sometimes I keep looking at my feet and I fell like something is tickling them though nothing is there :( It is weird. This happens in places where shoes or clothes do not cover my skin.

[ advertisement ]